RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2011, Volume 202, Number 1  


Ideals of generalized matrix rings
A. V. Budanov
3
Characterization of the sets of divergence for sequences of operators with the localization property
G. A. Karagulyan
11
Blow-up of ion acoustic waves in a plasma
M. O. Korpusov
37
Triviality of vector bundles on twisted ind-Grassmannians
I. B. Penkov, A. S. Tikhomirov
65
Invariant functions for the Lyapunov exponents of random matrices
V. Yu. Protasov
105
The asymptotics of Hermite-Padé polynomials for two Markov-type functions
E. A. Rakhmanov
133
Closed locally minimal nets on tetrahedra
N. P. Strelkova
141
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019